MAUDE Adverse Event Report: Vantive US Healthcare LLC MiniCap Transfer Set; Set, Administration, For Peritoneal Dialysis, Disposable

Vantive US Healthcare LLC MiniCap Transfer Set; Set, Administration, For Peritoneal Dialysis, Disposable
Catalog Number 5C4482A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Peritonitis (2252)
Type of Reportable Event Serious Injury

Brand Name
MiniCap Transfer Set
Common Device Name
Set, Administration, For Peritoneal Dialysis, Disposable
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50847663
Report Number2314912-2026-00617
Device Sequence Number9497638
Product Code KDJ
UDI-Device Identifier00085412841625
UDI-Public(01)00085412841625(10)H24K22046(17)291122
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C4482A
Device Lot NumberH24K22046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale